Advertisement

Mathematische Annalen

, Volume 313, Issue 4, pp 635–652 | Cite as

On global generation of adjoint linear systems

  • Stefan Helmke
Mathematics Subject Classification (1991):14C20, 14J10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Stefan Helmke
    • 1
  1. 1. Research Institute for Mathematical Sciences, Kyoto University, Kyoto 606-8502, Japan (e-mail: helmke@kurims.kyoto-u.ac.jp) JP

Personalised recommendations